MathSciNet Relay Station
MathSciNet bibliographic data
MR1896232 (2003c:14016) 14E05 (14E15 14L24)
Abramovich, Dan; Karu, Kalle; Matsuki, Kenji; Włodarczyk, Jarosław Torification and factorization of birational maps. J. Amer. Math. Soc. 15 (2002), no. 3, 531–572 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement